Volume 50, Number 1
Previous Issue Next Issue

Wenyong Gui, Rongtan Huang, Jianhua Lin & X. Sheldon Li

10.4208/jms.v50n1.17.01

J. Math. Study, 50 (2017), pp. 1-16.

Preview Full PDF Citation 465 1489 Abstract

Yazhou Han, Xiaodong Wang & Meijun Zhu

10.4208/jms.v50n1.17.02

J. Math. Study, 50 (2017), pp. 17-27.

Preview Full PDF Citation 442 1356 Abstract

Zhang Wei, Can Li, Xiaonan Wu & Jiwei Zhang

10.4208/jms.v50n1.17.03

J. Math. Study, 50 (2017), pp. 28-53.

Preview Full PDF Citation 532 1460 Abstract

Jinrui Guan & Linzhang Lu

10.4208/jms.v50n1.17.04

J. Math. Study, 50 (2017), pp. 54-64.

Preview Full PDF Citation 442 1310 Abstract

Benharrat Belaïdi & Mohammed Amin Abdellaoui

10.4208/jms.v50n1.17.05

J. Math. Study, 50 (2017), pp. 65-83.

Preview Full PDF Citation 485 1394 Abstract

Yamei Lu, Yan Shen, Rong Xu & Xiaoqin Li

10.4208/jms.v50n1.17.06

J. Math. Study, 50 (2017), pp. 84-90.

Preview Full PDF Citation 459 1293 Abstract

Jianren Long

10.4208/jms.v50n1.17.07

J. Math. Study, 50 (2017), pp. 91-100.

Preview Full PDF Citation 451 1244 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80